# SDR FDEA200811114850

- Difficulty date: November 11, 2008
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,854 hours, 9,063 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 735874D
- Part serial: K0690
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT 70 KTS, RGT ENG IDG 2 LOW PRESS AND NR 2 GEN FAULT, ABORTED T/O.  RESET GEN REST OFF LIGHT NORMAL KMEM.   NR 2 IDG 2 QTS. LOW SERVICED IAW MM 24-11-00, RAN ENG IAW JRH, FOUND SERVICE PORT LEAKING 1 DROP EVERY 2 SEC. REMOVED AND REPLACED SERVICE PORT IAW MM 24-11-11.  OK FOR SERVICE.
